# SDR 2024FA0000271

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 13,706 hours, 8,899 cycles
- Engine: Pwa PW305A
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: MS3116F83S
- Condition: Loose
- Location: Zone 400
- Part time: 13,706 hours, 8,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 3/30/2024, DEPARTED KMBS WITH PASSENGERS HEADING TO KSAT. ABOUT 20 MINS INTO FLT, CREW NOTICED A FUEL IMBALANCE IN WINGS. ON CHECKING FUEL CONTROL SWITCH PANEL, NOTICED RT STANDBY PUMP ILLUMINATED & RT JET PUMP WAS TURNED OFF. CAPTAIN CALLED MAINT WHEN ISSUE FIRST NOTICED. DETERMINED TO LAND.  CREW LANDED IN KSBN.  TAXIED TO PARKING, CAPTAIN VERIFIED LIGHTS WERE ON. SHUT ACFT DOWN. CREW WENT BACK TO ACFT TO TROUBLESHOOT ISSUE. WHEN POWER WAS APPLIED TO ACFT, LIGHTS WERE OUT. POWER CYCLED SEVERAL TIMES TO DUPLICATE ISSUE, DETERMINED LIGHTS HAD COME ON DURING START SEQUENCE WHICH STANDBY PUMP ON & JET PUMP OFF IS NORMAL & CAME BACK ON AT SOME POINT DURING FLT. SEVERAL START ATTEMPTS MADE TO CHECK VALVE SEQUENCING. ALL STARTS NORMAL,  ISSUE COULD NOT BE DUPLICATED. OPS & MAINT DECIDED TO HAVE THE CREW FLY TO MAINT HOMEBASE TO LOOK INTO THE ISSUER. SHORT FLIGHTS TO KICT THEN KELP WERE PLANNED. ACFT COMPLETED THE FLIGHTS INTO KELP & LANDED SAFELY WITH NO OTHER ISSUES. START SEQUENCE PROCESS WAS VERIFIED & ISSUE WAS DUPLICATED.  SPEED SENSOR CONNECTOR ON RT STARTER WAS FOUND TO BE CAUSING THE ISSUE, START SEQUENCE DID NOT REVERSE/DISENGAGE STANDBY PUMP & JET PUMP AFTER STARTER REACHED A CERTAIN RPM.  CONNECTOR FOUND SECURED & SAFETY WIRED BUT THE LOCKING COLLAR WAS WOBBLY & NOT TIGHT. WHILE THE ENGINE WAS RUNNING, MAINTENANCE HAD A HAND ON THE CONNECTOR, AND WHILE MOVING THE CONNECTOR, THE PUMP LIGHTS CAME BACK ON AND WENT OUT WHEN HELD TIGHT. NEW CONNECTOR AND BACK SHELL ORDERED.
